# SDR CA070823005

- Difficulty date: August 19, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,710 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Impeller
- Condition: Leaking
- Location: Engine
- Part time: 10,758 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAXI, THE F/O NOTICED SMOKE IN THE FLIGHT DECK AND F/A CONFIRMED HAZE IN CABIN. BLEEDS WERE TURNED OFF. AS AIRCRAFT TURNED ONTO GATE LAV SMOKE DETECTOR WENT OFF. CREW STOPPED 10 FEET SHORT OF THE GATE SHUT DOWN AIRCRAFT AND DEPLANED PASSENGERS.   IT WAS NOT A RAPID DEPLANEMENT AS THERE WAS NO PANIC AMONG PASSENGERS BUT CONCERN AS THEY COULD SEE SMOKE. FIRE FIGHTERS BOARDED AIRCRAFT AFTER PASSENGERS DEPLANED AND REPORTED NO VISIBLE SMOKE OR OIL SMELL. A LITTLE LATER MAINTENANCE WENT ON BOARD AND NO SMOKE ODOR WAS EVIDENT. A VERY SLIGHT OIL/HYDRAULIC ODOR WAS NOTICED AROUND THE CENTER CABIN AREA. MAINTENANCE TROUBLE SHOOTING CONSISTED OF A SERIES OF ENGINE RUNS WHICH ISOLATED PROBLEM TO NR 2 ENGINE. REPL
